A note on two-person zero-sum communicating stochastic games

AVŞAR Z. M., Baykal-Gursoy M.

OPERATIONS RESEARCH LETTERS, vol.34, no.4, pp.412-420, 2006 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 4
  • Publication Date: 2006
  • Doi Number: 10.1016/j.orl.2005.07.008
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.412-420
  • Keywords: stochastic games, communicating chains, irreducible games, MARKOV DECISION-PROCESSES, DECOMPOSITION APPROACH, CHAINS
  • Middle East Technical University Affiliated: Yes


For undiscounted two-person zero-sum communicating stochastic games with finite state and action spaces, a solution procedure is proposed that exploits the communication property, i.e., working with irreducible games over restricted strategy spaces. The proposed procedure gives the value of the communicating game with an arbitrarily small error when the value is independent of the initial state. (c) 2005 Elsevier B.V. All rights reserved.